# SDR F3LA200800482

- Difficulty date: July 15, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Part number: D5391408220000
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED AFT BATTERY TRAY OB FWD AND AFT MOUNTS HAVE WEAR.  MAINT REMOVED AND REPLACED AFT BATTERY TRAY, OB FWD AND AFT MOUNTS IAW SRM 51-72-11. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
